# SDR 3EJA824JS051724

- Difficulty date: May 17, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N824JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605536
- Aircraft time: 6,646 hours, 4,499 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: RE100XL
- Part serial: P487
- Condition: Smoke
- Location: Zone 100
- Part time: 3,050 hours, 5,835 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND TURNING ON COURSE, THE CABIN AND COCKPIT BEGAN FILLING UP WITH SMOKE. AN EMERGENCY WAS DECLARED, AND WE BEGAN A QUICK DISCUSSION BETWEEN OURSELVES AND ATC TO SELECT A DIVERSION AIRPORT. SOME EQUIPMENT WAS SHUTDOWN TO ATTEMPT TO STOP THE INFILTRATION OF SMOKE INTO THE CABIN AND COCKPIT INCLUDING THE CABIN FLOOD LIGHTS, COCKPIT RECIRCULATION FAN, AND APU.  SENDING APU OUT FOR REPAIR
